# SDR UPS03541237

- Difficulty date: September 18, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Liner
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE HAS DENT & DELAMINATION ON  INLET SOUND ABSORBENT LINER.  REPAIRED DENT IN RT NOSE COWL ACOUSTICAL LINER PER MM 72-33-05-8 PG 1.
